# SDR RAIA0008008

- Difficulty date: August 17, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 9,594 hours, 10,199 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV03R04426
- Condition: Failed
- Location: Rt Engine
- Part time: 9,594 hours, 10,199 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

6102-JFK- ON APPROACH INTO BOS GEAR HORN SOUNDED, 3 MAIN GREEN, MINUS NOSE STDBY, RIGHT HYDRAULIC LOW PRESSURE CAPTION ILLUMINTED.  CYCLED GEAR, HORN SILENCED AND NOSE STDBY INDICATOR ILLUMINATED.  MAINTENANCE INSPECTED AND RELEASED AIRCRAFT FOR ONE TIME FERRY FLIGHT.  GEAR DOWN FROM BOS TO DCA.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP.
